# SDR NACA2023012390001

- Difficulty date: January 19, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 86,447 hours, 14,637 cycles
- Engine: Ge CF680C2B6
- Engine time: 5,799 hours, 1,318 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Not Reported
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE FUEL FILTER.  REMOVED AND REPLACED #2 ENGINE FUEL FILTER REF AMM 73-11-02, NO LEAKS NOTED AND NO MESSAGE ON EICAS. NO CONTAMINATION OR DEBRIS FOUND AT THIS TIME.
